Pristiq Stopped Working

4 Replies Updated



Conversation Starter

Lola Says:
via mobile

Been on this for 2 years and was doing fine but now depressive symptoms back I can function at work but then spend weekend sleeping. I exercise 6 days a week but feel joyless



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lola! How are you?

What dose are you taking?

It is normal for your body to eventually get used to any medication you take for a long period of time and for it to stop working as well for you. The time frame can vary from person to person, so there's no way to say when it will happen.

The FDA lists the typical side effects of this medication as possibly including nausea, dizziness, headache, dry mouth and weight changes.

Have you consulted your doctor? You may need a dosage adjustment or to try a different medication.

REPLYSHAREREPORT
Was this helpful?      0  
2
Huckey Says:
via mobile

I've been on pristiq for 8 months. I did improve with depression and anxiety but I feel I am going into a big black hole again. I also have health anxiety and I just don't like doctors or waiting rooms.

REPLYSHAREREPORT
Was this helpful?      0  
3
Sarah Says:
via mobile

I been on pristiq 50 mg for 6 weeks and I don't feel any improvement on my anxiety my depression is better.my Gp told me to give it another 4 weeks because pristiq take long time to work .want to increase the dose to 100 mg a day.my question is when I take 100 do I get any side effects and anyone knows if will work if we go on higher dose.need help can't handle what I'm going through

REPLYSHAREREPORT
Was this helpful?      0  
4
Sally Says:
via mobile

I've been on 100 mg Pristiq since November 2016. It stopped working around November 2017. In a very depression. PDOC has tried 9 different meds that didn't help or had serious side effects. On Rexulti 5 mg for the 4th day. Suppose to go up to 10 mg on day 8. Feeling low, but not as deep. and don't want to gain weight. My Adderall stopped working. 20 mg 2 times a day.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Stopped working for me
Hello, I am taking the 290 and it has been about 1 month and a half taking this. The first 2-3 weeks were amazing and it... 3 replies
Stopped working
I have been on Linzess 145 mg for a month. it worked great the first 2 weeks and now it just stopped. I don't know i... 3 replies
STOPPED PRISTIQ 200MG NOW NO PERIOD FOR 4 MONTHS! Help!
Hi I was on pristiq 200mg for 1 year for severe panic disorder. I slowly came off it by tapering down slowly with the he... 2 replies
Amprya stopped working
I am amazed to see the comments here in regard to ampyra...I was fraught with disappointment when i realized my expectat... 23 replies
Toviaz stopped working after 4 weeks
I started taking Toviaz to help with my frequent urination. It worked great for about 4 weeks but then it lost its effec... 2 replies
Linzess stopped working
I have been on the 145 dose of Linzess for several years now, and it was like a miracle drug. No side effects, and for t... 31 replies
Depakote stopped working?
I've been taking Depakote for 11 years and went off of it for 3 months. That was not good. Been back on for 2 months... 3 replies
Contrave stopped working week 4
I am finishing up my fourth week on contrave. The first two weeks were pretty brutal with all of the terrible side effec... 2 replies
Cymbalta stopped working. Now what?
I took Cymbalta for about 10 years, and it seemed to help with a lot of my depression symptoms. I had to increase the do... 2 replies
Erivedge stopped working
I started taking erivedge 4 months ago for metastatic (from arm to armpit). My first ct scan showed a significant decrea... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA